Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Addicted to masturbation. Noticed thin ejaculation. Looking for solution

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4733 Questions
Question
sir i am 17 years old boy i daily ejaculate sperm daily two times but from few days ejaculating my sperm is coming thin i have any problem please suggest me a solution
Posted Sat, 25 May 2013 in Men Sexual Problems
 
 
Answered by Dr. Seikhoo Bishnoi 20 minutes later
Hello
Welcome to XXXXXXX

I assume that you ejaculate sperms by masturbation. You are 17 year old guy and ejaculate twice a day.

See masturbation is a healthy and safe practice and it is devoid of any side effects. Some times if an individual masturbate daily with increasing frequency the quantity of ejaculate decreases. It is a normal physiological process and you need not to worry about this. Decrease your frequency of masturbation once a day and you will see improvement in few days. It is totally normal and there is no reason to take tension.
Take good balanced diet and exercise daily for good health.

Thanks, If you have more questions you can ask again in follow up.

Dr. Seikhoo Bishnoi, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor